2015, 2015(special): 103-111. doi: 10.3934/proc.2015.0103

Nonlocal problems in Hilbert spaces

1. 

Department of Mathematics and Informatics, University of Perugia, Italy

2. 

Dept. of Engineering Sciences and Methods, University of Modena and Reggio Emilia, I-42100

3. 

Department of Physics, Informatics and Mathematics, University of Modena and Reggio Emilia, Italy

Received  September 2014 Revised  January 2015 Published  November 2015

An existence result for differential inclusions in a separable Hilbert space is furnished. A wide family of nonlocal boundary value problems is treated, including periodic, anti-periodic, mean value and multipoint conditions. The study is based on an approximation solvability method. Advanced topological methods are used as well as a Scorza Dragoni-type result for multivalued maps. The conclusions are original also in the single-valued setting. An application to a nonlocal dispersal model is given.
Citation: Irene Benedetti, Luisa Malaguti, Valentina Taddei. Nonlocal problems in Hilbert spaces. Conference Publications, 2015, 2015 (special) : 103-111. doi: 10.3934/proc.2015.0103
References:
[1]

J. Andres and L. Gorniewicz, Topological Fixed Point Principles for Boundary Value Problems,, Kluwer, (2003). Google Scholar

[2]

J. Andres, L. Malaguti and V. Taddei, A bounding function approach to multivalued boundary values problems,, Dynam. Systems Appl. 16 (2007), 16 (2007), 37. Google Scholar

[3]

I. Benedetti, N. V. Loi and L. Malaguti, Nonlocal problems for differential inclusions in Hilbert spaces,, Set-Valued Var. Anal., 22 (2014), 639. Google Scholar

[4]

I. Benedetti, L. Malaguti and V. Taddei, Nonlocal semilinear evolution equations without strong compactness: theory and applications,, Bound. Value Probl., 2013:60 (). Google Scholar

[5]

I. Benedetti, L. Malaguti and V. Taddei, Semilinear evolution equations in abstract spaces and applications,, Rend. Istit. Mat. Univ. Trieste, 44 (2012), 371. Google Scholar

[6]

I. Benedetti, L. Malaguti and V. Taddei, Two-points b.v.p. for multivalued equations with weakly regular r.h.s.,, Nonlinear Anal., 74 (2011), 3657. Google Scholar

[7]

I. Benedetti, V. Taddei and M. Väth, Evolution Problems with Nonlinear Nonlocal Boundary Conditions, J. Dynam. Differential Equations 25 (2013), 25 (2013), 477. Google Scholar

[8]

A. Cwiszewski and W. Kryszewski, Constrained topological degree and positive solutions of fully nonlinear boundary value problems,, J. Differential Equations 247 (2009), 247 (2009), 2235. Google Scholar

[9]

K. Deimling, Multivalued Differential Equations,, Walter de Gruyter & Co., (1992). Google Scholar

[10]

M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces,, de Gruyter Series in Nonlinear Analysis and Applications 7, (2001). Google Scholar

[11]

K. Kuratowski and C. A. Ryll-Nardzewski, A general theorem on selectors., Bull. Acad. Polon. Sci. Sr. Sci. Math. Astronom. Phys. 13 (1965) 397-403., 13 (1965), 397. Google Scholar

[12]

A. Paicu and I. I. Vrabie, A class of nonlinear evolution equations subjected to nonlocal initial conditions,, Nonlinear Anal., 72 (2010), 4091. Google Scholar

[13]

I. I. Vrabie, Compactness Methods for Nonlinear Evolutions,, 2nd Edition, (1995). Google Scholar

show all references

References:
[1]

J. Andres and L. Gorniewicz, Topological Fixed Point Principles for Boundary Value Problems,, Kluwer, (2003). Google Scholar

[2]

J. Andres, L. Malaguti and V. Taddei, A bounding function approach to multivalued boundary values problems,, Dynam. Systems Appl. 16 (2007), 16 (2007), 37. Google Scholar

[3]

I. Benedetti, N. V. Loi and L. Malaguti, Nonlocal problems for differential inclusions in Hilbert spaces,, Set-Valued Var. Anal., 22 (2014), 639. Google Scholar

[4]

I. Benedetti, L. Malaguti and V. Taddei, Nonlocal semilinear evolution equations without strong compactness: theory and applications,, Bound. Value Probl., 2013:60 (). Google Scholar

[5]

I. Benedetti, L. Malaguti and V. Taddei, Semilinear evolution equations in abstract spaces and applications,, Rend. Istit. Mat. Univ. Trieste, 44 (2012), 371. Google Scholar

[6]

I. Benedetti, L. Malaguti and V. Taddei, Two-points b.v.p. for multivalued equations with weakly regular r.h.s.,, Nonlinear Anal., 74 (2011), 3657. Google Scholar

[7]

I. Benedetti, V. Taddei and M. Väth, Evolution Problems with Nonlinear Nonlocal Boundary Conditions, J. Dynam. Differential Equations 25 (2013), 25 (2013), 477. Google Scholar

[8]

A. Cwiszewski and W. Kryszewski, Constrained topological degree and positive solutions of fully nonlinear boundary value problems,, J. Differential Equations 247 (2009), 247 (2009), 2235. Google Scholar

[9]

K. Deimling, Multivalued Differential Equations,, Walter de Gruyter & Co., (1992). Google Scholar

[10]

M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces,, de Gruyter Series in Nonlinear Analysis and Applications 7, (2001). Google Scholar

[11]

K. Kuratowski and C. A. Ryll-Nardzewski, A general theorem on selectors., Bull. Acad. Polon. Sci. Sr. Sci. Math. Astronom. Phys. 13 (1965) 397-403., 13 (1965), 397. Google Scholar

[12]

A. Paicu and I. I. Vrabie, A class of nonlinear evolution equations subjected to nonlocal initial conditions,, Nonlinear Anal., 72 (2010), 4091. Google Scholar

[13]

I. I. Vrabie, Compactness Methods for Nonlinear Evolutions,, 2nd Edition, (1995). Google Scholar

[1]

Irene Benedetti, Nguyen Van Loi, Valentina Taddei. An approximation solvability method for nonlocal semilinear differential problems in Banach spaces. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 2977-2998. doi: 10.3934/dcds.2017128

[2]

Jian Lu, Huaiyu Jian. Topological degree method for the rotationally symmetric $L_p$-Minkowski problem. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 971-980. doi: 10.3934/dcds.2016.36.971

[3]

Anna Capietto, Walter Dambrosio. A topological degree approach to sublinear systems of second order differential equations. Discrete & Continuous Dynamical Systems - A, 2000, 6 (4) : 861-874. doi: 10.3934/dcds.2000.6.861

[4]

Elisa Sovrano. Ambrosetti-Prodi type result to a Neumann problem via a topological approach. Discrete & Continuous Dynamical Systems - S, 2018, 11 (2) : 345-355. doi: 10.3934/dcdss.2018019

[5]

Marvin S. Müller. Approximation of the interface condition for stochastic Stefan-type problems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4317-4339. doi: 10.3934/dcdsb.2019121

[6]

Sami Aouaoui. A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1351-1370. doi: 10.3934/cpaa.2016.15.1351

[7]

Moritz Kassmann, Tadele Mengesha, James Scott. Solvability of nonlocal systems related to peridynamics. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1303-1332. doi: 10.3934/cpaa.2019063

[8]

Haiyan Zhang. A necessary condition for mean-field type stochastic differential equations with correlated state and observation noises. Journal of Industrial & Management Optimization, 2016, 12 (4) : 1287-1301. doi: 10.3934/jimo.2016.12.1287

[9]

Marc Henrard. Homoclinic and multibump solutions for perturbed second order systems using topological degree. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 765-782. doi: 10.3934/dcds.1999.5.765

[10]

Renato Manfrin. On the global solvability of symmetric hyperbolic systems of Kirchhoff type. Discrete & Continuous Dynamical Systems - A, 1997, 3 (1) : 91-106. doi: 10.3934/dcds.1997.3.91

[11]

Wei Gao, Juan Luis García Guirao, Mahmoud Abdel-Aty, Wenfei Xi. An independent set degree condition for fractional critical deleted graphs. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 877-886. doi: 10.3934/dcdss.2019058

[12]

Guillaume Duval, Andrzej J. Maciejewski. Integrability of potentials of degree $k \neq \pm 2$. Second order variational equations between Kolchin solvability and Abelianity. Discrete & Continuous Dynamical Systems - A, 2015, 35 (5) : 1969-2009. doi: 10.3934/dcds.2015.35.1969

[13]

Chao Ma, Baowei Wang, Jun Wu. Diophantine approximation of the orbits in topological dynamical systems. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2455-2471. doi: 10.3934/dcds.2019104

[14]

Klaudiusz Wójcik, Piotr Zgliczyński. Topological horseshoes and delay differential equations. Discrete & Continuous Dynamical Systems - A, 2005, 12 (5) : 827-852. doi: 10.3934/dcds.2005.12.827

[15]

R.G. Duran, J.I. Etcheverry, J.D. Rossi. Numerical approximation of a parabolic problem with a nonlinear boundary condition. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 497-506. doi: 10.3934/dcds.1998.4.497

[16]

Khadijah Sharaf. A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1691-1706. doi: 10.3934/dcds.2017070

[17]

Regina S. Burachik, C. Yalçın Kaya. An update rule and a convergence result for a penalty function method. Journal of Industrial & Management Optimization, 2007, 3 (2) : 381-398. doi: 10.3934/jimo.2007.3.381

[18]

H. W. J. Lee, Y. C. E. Lee, Kar Hung Wong. Differential equation approximation and enhancing control method for finding the PID gain of a quarter-car suspension model with state-dependent ODE. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-26. doi: 10.3934/jimo.2019055

[19]

Onur Alp İlhan. Solvability of some volterra type integral equations in hilbert space. Conference Publications, 2007, 2007 (Special) : 28-34. doi: 10.3934/proc.2007.2007.28

[20]

Antonio Cañada, Antonio J. Ureña. Some new qualittative properties on the solvability set of pendulum-type equations. Conference Publications, 2001, 2001 (Special) : 66-73. doi: 10.3934/proc.2001.2001.66

 Impact Factor: 

Metrics

  • PDF downloads (21)
  • HTML views (0)
  • Cited by (0)

[Back to Top]